# SDR FDEA201203090841

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (WING SIDE) OTBD FLAP INBD HINGE LOWER MOUNT INBD HOLE FOUND CORRODED.  REPAIRED IAW EA 1-5750-160002, PART 1, STEP 2,7,8,9 AND 10.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
